# SDR FDEA201501270310

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 676 hours, 12,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, SMOKE FILLED COCKPIT CABIN CARGO  AREA.  AMM SMP VISUAL INSPECTION PERFORMED OF APU COMPARTMENT, NO ABNORMALITIES FOUND.  ACFT OK FOR SERVICE.
